# SDR AALA202403083505

- Difficulty date: March 7, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N838NN
- Make and model: Boeing 737823
- Aircraft serial: 31097
- Aircraft time: 40,726 hours, 17,349 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: UNKNOWN
- Condition: Faulted
- Location: Lt Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT CENTER FUEL LOW PRESSURE LIGHT ILLUMINATING DURING FLIGHT. RIGHT CENTER PUMP WORKING NORMAL. LEFT CENTER PUMP LOW PRESSURE LIGHT DID NOT EXTINGUISH UNTIL SWITCH WAS TURNED OFF.  OPEN
